Want the Latest Updates?

Enter your email address:

Delivered by FeedBurner

Blog Posts
Search This Site
« International Topical Steroid Addiction Network (ITSAN) Press Release | Main | End of 11th Month of Topical Steroid Withdrawals »
Monday
Apr022012

One Year of Topical Steroid Withdrawals

 

My stats show that about 147 visitors are coming to this topical steroid addiction and withdrawal site every day. That tells me a lot of people are looking for help or answers about topical steroids. Some of the search terms are eczema, eczema red skin, eczema rash, steroid cream side effects, steroid cream red skin, steroid cream burn and more. Here is a video that will help many of you understand what topical steroid addiction is and if you are in the California area or can afford the trip, you may want to schedule a visit to Dr. Rapaport. He is the guide and doctor for many in our support group and also has phone conferences with all of us about every two months. I would have lost my mind at this point, without him, Kelly Palace, our founder and the wonderful support group that you can access here: "Cure Eczema by Stopping Steroids."

 

 

I am now in the last week of  my 12th month and have had a set-back by going out into the wonderful March Michigan sunshine and falling asleep with my non-pigmented skin. It felt so good to be in the sun, which by the way, Dr. Rapaport recommends when your skin is ready for it and only a little a time. The vitamin D is excellent for healing the damaged skin and can help relieve the itching. I fell asleep for an hour and a half and seemed a little red, but went out for a half hour or so every day of that nice, summer-like week and now I am paying for it dearly. I do see some old familiar freckles popping back up, so there is some pigment, but I really rushed it too soon. My bad....

 

I have always been able to get a tan even though I am a red head, two hours in the sun was always a safe time for me and gave me a golden tan that I so miss. My skin has very little pigment and the top barrier is not there, so it was like putting a new born baby in the sun. I did not realize it as  I felt that my skin was ready after a year of the bumpy road of withdrawal and it would help the healing process. I now have bad itching and the pins and needles back again like back in November and December. I have been flaring pretty red and hot and had to take pain meds all day and night since the last time in the sun. Yes, I am angry at myself, discouraged, depressed and weary. I hope and pray that I did not set my skin back too far and that the place I was in will return quickly.

 

I could go all day without any meds and use sedatives at night to sleep before laying in the sun. I don't know where I am in the 1-3 year healing time frame for my years of use, but I can only hope my skin will recover soon. The itching has been very bad and I am taking warm Epsom Salt and coconut oil baths and then Ibuprofen and Lyrica or a sedative to cope with the pain and itching. I still will never use another steroid and pray that hundreds of people find this site or one of  many in our support group. I have added several new blogs from members in our group and we are excited about Kelly and Dr. Rapaport starting the International Topical Steroid Network (ITSAN) scheduled to be revealed sometime this month.  We have new suffering adult and children joining the support group weekly and the Facebook Page continues to grow and bring in new people. It hurts me to see so many suffering, but we are determined to get these drugs labeled as addictive and to go very viral and save others from the long, horrible road of topical steroid addiction and withdrawals.

 

Many people are emailing me through this site and I do my best to answer back right away. You can also reach me at the Facebook page as I check it daily.  I so feel for each and every one of you, and cry for the children so much!

 

Please sign this petition to put addiction warning labels on all topical steroids and please pass it around! 

 

My hope is what Dr. Rapaport tells us repeatedly and we must hear this because it feels like you will never heal and the stages of withdrawal are so hard to endure. Our hope is to find new ways to shorted them, something to inhibit the nitric oxide build-up and meds that work for pain and itching. Do stay tuned for updates! God bless and thank you for coming by. "YOU WILL HEAL!"

PrintView Printer Friendly Version

EmailEmail Article to Friend

Reader Comments (3)

To Sanita, your email did not go through but I tried to comtact you back. Please join our support group and find many answers and support there! God bless~Joey

April 9, 2012 | Unregistered CommenterJoey

Well done hon, keep at it, things will get better and you will Heal!

And also you are so good to help so many when I know things are so rough for you,

This will pass, Love to you x

April 11, 2012 | Unregistered CommenterKelly

I find so much comfort in these sites and forums. We all know what each other are going through, and its comforting to know that we're not alone. Thanks everyone for putting the information out there, I'm so glad I found all these sites, if it wasn't for you guys I'd be still wondering what was wrong with me, can't wait till the day we're all healed.

How long did you use for?

June 4, 2012 | Unregistered CommenterHanna

PostPost a New Comment

Enter your information below to add a new comment.

My response is on my own website »
Author Email (optional):
Author URL (optional):
Post:
 
Some HTML allowed: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <code> <em> <i> <strike> <strong>